MathSciNet Relay Station
MathSciNet bibliographic data
MR1277132 (96j:53050) 53C40 (53C55)
Shen, Yi Bing On compact Kaehler submanifolds in ${\bf C}{\rm P}\sp {n+p}$ with nonnegative sectional curvature. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3507–3512.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement